A 20-year-old male asked:
Disclaimer

can magnesium, vitamins & minerals, omega 3 incur any negative side effect or damage to your organism, if taken daily for 3 months or even more ?

1 doctor answer
Dr. Randy Baker
39 years experience Holistic Medicine
Occ.mild side effect: Vitamins ; minerals (including mag.) ; omega 3's are very safe; millions have taken them for decades without harm. But they can cause side effects; too much mag. Causes loose stools, b vits can get people wired, b vits, zinc ; omega 3's may cause stomach upset etc. Synthetic vit. E may harm health ; should be avoided. People may be harmed by addtives/fillers ; binders; choose quality- see comment:.
Answered on Nov 10, 2013
1
1 comment
1
1 thank
Dr. Randy Baker
Dr. Randy Baker commented
39 years experience Holistic Medicine
Provided original answer
If Omega 3's come from fish oil make sure it is well-purified and thus certified free of mercury, PCB's etc. For an independent guide rating multivitamins see http://bit.ly/1b36cQ0 The best-absorbed forms of magnesium are glycinate, taurate & citrate. For an essay I wrote on vitamin quality: http://bit.ly/1bimYZh Why the American Medical Association advises all to take vits: http://bit.ly/14tMfiq
Nov 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Supplements: If you wish to take all that you can likely take them when you please, not aware of any critical timing issues.
A 24-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Very safe: This is totally safe, "Too much nourishment" is not a problem. However, while the multivitamin and Omega-3 are best after a meal, magnesium is better ... Read More
A 63-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Vitamins: A good multivitamin is a good idea. It's like an insurance policy for when we don't eat right, don't sleep well, or are especially stressed. Go to a ... Read More
A 22-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: But one should always try to reduce medication intake whenever possible.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month